MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGIC MONITORING SYSTEM
Catalog Number MS32504
Medical Device Problem Codes Electrical Shorting (2926); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started but is not yet concluded.We cannot exclude that the investigation alters the device or a sample of the batch concerned in a way which may affect any subsequent evaluation of the causes of the incident.
 
Event or Problem Description
The customer reported that the keyboard connection cable was "scorched" near where the cable meets the keyboard.The pictures provided confirmed the damage to the keyboard cable.It was reported that no entry could be made on the keyboard right before the damage to the cable was noticed.It was also confirmed there was no injury to the user or a patient and no impact on any other function of ics monitoring.There was no adverse patient or user impact or death reported.
 
Additional Manufacturer Narrative
The root cause of the reported issue is due to the damaged usb keyboard cable where the exposed wires were electrically shorted.Based on the pictures provided, the usb cable is twisted where it is hardwired into the keyboard.All usb ports on the workstation have thermally activated self-resetting fuses to protect against excessive current draw that limits the possibility of an external fire.The usb port will turn off and report an over current condition to the operating system.Users are advised to inspect all equipment before use and never put damaged equipment into service.All draeger products in use are designed to meet the iec 60601-1 standard for basic safety and essential performance of medical electrical equipment and the risk of fire is minimized because the used materials are classified as ul 94 v-0 or better.The instructions for use (ifu) provides the following caution notice: even accessories designed to be reused have a limited maximum period of use.Handling and reprocessing can increase wear and markedly shorten maximum period of use (e.G., disinfectant residues can attack the material more intensely during autoclaving).If signs of wear become visible, such as cracks, deformation, discoloration, peeling, etc., affected accessories must be replaced.Our service records show the customer was provided a new replacement keyboard (ms2287).No further issues have been reported, and no additional information was made available.
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key20225077
Report Number1220063-2024-00108
Device Sequence Number7418616
Product Code MHX
UDI-Device Identifier04049098054447
UDI-Public(01)04049098054447(11)210301(91)MS32504-11
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS32504
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer09/02/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown